# SDR ASMF200507007

- Difficulty date: July 8, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Aircraft time: 43,343 hours, 25,388 cycles
- Engine: Pwa JT8D219
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, PASSENGER DOOR LIGHT COME ON. PASSENGER DOOR TEST WAS PERFORMED WITH A COMPLETE OPEN/CLOSE CYCLE IAW MM, BEING CORRECT.  DURING OVERNIGHT SERVICE, THE GAP BETWEEN PRINTED CIRCUIT AND PROXIMITY SWITCH OF PASSENGER DOOR WAS VERIFIED IAW MM 52-70-03, BEING CORRECT.
